MAUDE Adverse Event Report: PENUMBRA, INC. BENCHMARK 6F 071 DELIVERY CATHETER; DQY

PENUMBRA, INC. BENCHMARK 6F 071 DELIVERY CATHETER; DQY
Model Number BMK6F95MBER120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure in the vertebral artery using a benchmark 6f 071 delivery catheter (benchmark), a non-penumbra short sheath, and a non-penumbra microcatheter.During the procedure, the benchmark became kinked near the distal tip while introducing it to the sheath.Therefore, the benchmark was removed.The procedure was completed using another benchmark, the same microcatheter, and the same sheath.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.Based on this information, corrections were made to: 1.Section d.Box 10.Device available for evaluation? (do not send to fda) 2.Section h.Box 3.Reason for non-evaluation 3.Section h.Box 3.''other'' reason for non-evaluation the product lot number was not provided, therefore, the manufacturing records could not be reviewed.H3 other text : placeholder.

Brand Name
BENCHMARK 6F 071 DELIVERY CATHETER
Common Device Name
DQY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key10312887
Report Number3005168196-2020-00993
Device Sequence Number3427097
Product Code DQY
UDI-Device Identifier00814548014173
UDI-Public00814548014173
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142321
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBMK6F95MBER120
Device Catalogue NumberBMK6F95MBER120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer01/14/2005
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Date Report Sent to FDA01/01/2005